# SDR CALA0801060

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 747 FRAME CRACKED AT AIR CONDITIONING (AC) RAIL BRACKET BETWEEN STR 8R AND STR 9R.  ACCOMPLISHED EA 5310-04498 ON BODY STATION 747 FRAME AT STR-8R AND STR-9R.
